# SDR DALA2014080304435

- Difficulty date: July 22, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER OF AFT HINGE AT AFT CARGO DOOR WORN.   AFT CARGO DOOR HINGE WAS REMOVED IAW AMM 52-31-02, DOUBLER REMOVED IAW SRM 51-30-2, DOUBLER FABRICATED IAW SRM 52-05, FIG 35A.   NEW DOUBLER TREATED AND PAINTED IAW SRM 51-10-3, PAR 14/21 AND INSTALLED IAW SRM 51-30- 2.
